# SDR DALA2023040502655

- Difficulty date: March 29, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2694208) DURING INSPECTION FOUND L-1 DOOR LOWER JAMB MOP SEAL CHORD EXFOILATED. REMOVED AND REPLACED L-1 MOP SEAL CHORD IAW BOEING 737-800 SRM 54-40-02.
